Alert archive / New Mexico / Wind Advisories in 2018
Wind Advisory 48, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Nov 24, 2018, 2:41 AM MST. It took effect at Nov 24, 2018, 12:00 PM MST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Nov 24, 2018, 2:41 AM MST (09:41 UTC)
- In effect from
- Nov 24, 2018, 12:00 PM MST
- Expired
- Nov 25, 2018, 12:00 PM MST
- In force
- 24 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted.
104 WWUS75 KABQ 240941 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 241 AM MST Sat Nov 24 2018 ...STRONG WINDS RESUME THIS AFTERNOON ACROSS MUCH OF THE CENTRAL MOUNTAIN CHAIN, ADJACENT HIGHLANDS AND EAST CENTRAL PLAINS... NMZ513>515-523-526>529-532>534-539-241900- /O.NEW.KABQ.WI.Y.0048.181124T1900Z-181125T0300Z/ Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Central Highlands- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands- Eastern San Miguel County-Guadalupe County-Quay County- Eastern Lincoln County- 241 AM MST Sat Nov 24 2018 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM MST THIS EVENING... The National Weather Service in Albuquerque has issued a Wind Advisory, which is in effect from noon today to 8 PM MST this evening. * LOCATION...Most of the central mountain chain, adjacent Far Northeast, Northeast and Central Highlands, Raton Ridge and Johnson Mesa, Eastern San Miguel, Guadalupe, Quay and Eastern Lincoln counties. * WINDS...West to northwest 25 to 40 mph with gusts around 55 to 60 mph. * TIMING...Winds will increase by midday and diminish early evening over most of the advisory area. * VISIBILITY...No widespread significant visibility restrictions expected. * LOCAL IMPACTS...Travel on north to south oriented highways including Interstate 25 from Glorieta to Raton Pass, will be impacted. Take action to secure trash cans, lawn furniture, and other loose or lightweight outdoor objects. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while travelling. Sudden gusts of wind may cause you to lose control of your vehicle. Extra attention should be given to cross winds. && $$
6 follow-up statements
777 WWUS75 KABQ 241849 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 1149 AM MST Sat Nov 24 2018 ...STRONG WINDS THIS AFTERNOON AND EARLY EVENING ACROSS MUCH OF THE CENTRAL MOUNTAIN CHAIN, ADJACENT HIGHLANDS AND EAST CENTRAL PLAINS... NMZ513>515-523-526>529-532>534-539-250000- /O.CON.KABQ.WI.Y.0048.181124T1900Z-181125T0300Z/ Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Central Highlands- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands- Eastern San Miguel County-Guadalupe County-Quay County- Eastern Lincoln County- 1149 AM MST Sat Nov 24 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... * LOCATION...Most of the central mountain chain, adjacent Far Northeast, Northeast and Central Highlands, Raton Ridge and Johnson Mesa, Eastern San Miguel, Guadalupe, Quay and Eastern Lincoln counties. * WINDS...West to northwest 25 to 40 mph with gusts from 45 to over 55 mph. The strongest winds will be over the east slopes of the Sangre de Cristo Mountains. * TIMING...Winds will strengthen through the afternoon, then weaken gradually through early evening, and remain gusty into the late night hours. * VISIBILITY...Below a half mile during periods of snow in the Sangre de Cristo Mountains. Otherwise, no widespread visibility restrictions are expected. * LOCAL IMPACTS...Travel on north to south oriented highways including Interstate 25 from Glorieta to Raton Pass, will be impacted. Secure trash cans, lawn furniture, and other loose or lightweight outdoor objects which may become airborne. Around 1 inch of snow accumulation is expected on the higher peaks of the Sangre de Cristo Mountains. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while travelling. Sudden gusts of wind may cause you to lose control of your vehicle. Extra attention should be given to cross winds. && $$ 44
617 WWUS75 KABQ 242352 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 452 PM MST Sat Nov 24 2018 ...STRONG WINDS THIS EVENING ACROSS MUCH OF THE CENTRAL MOUNTAIN CHAIN, ADJACENT HIGHLANDS AND EAST CENTRAL PLAINS... NMZ532-534-250100- /O.CAN.KABQ.WI.Y.0048.000000T0000Z-181125T0300Z/ Eastern San Miguel County-Quay County- 452 PM MST Sat Nov 24 2018 ...WIND ADVISORY IS CANCELLED... The National Weather Service in Albuquerque has cancelled the Wind Advisory. The strongest winds are forecast to remain west of eastern San Miguel and Quay counties tonight. Brisk west and northwest winds are still expected overnight but will remain below advisory criteria. $$ NMZ530-251200- /O.NEW.KABQ.WI.Y.0049.181125T0600Z-181125T1500Z/ Union County- 452 PM MST Sat Nov 24 2018 ...WIND ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 8 AM MST SUNDAY... The National Weather Service in Albuquerque has issued a Wind Advisory, which is in effect from 11 PM this evening to 8 AM MST Sunday. * LOCATION...Union County. * WINDS...Shifting to north 25 to 40 mph with gusts from 45 to over 55 mph. The strongest winds will be near the Texas border. * TIMING...Winds will strengthen through the late evening and remain gusty into mid morning Sunday. * VISIBILITY...No widespread visibility restrictions are expected. * LOCAL IMPACTS...Travel on east to west oriented highways including US Highway 87 from Clayton to Des Moines and State Highway 412 from Clayton to Gladstone, will be impacted. Secure trash cans, lawn furniture, and other loose or lightweight outdoor objects which may become airborne. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while travelling. Sudden gusts of wind may cause you to lose control of your vehicle. Extra attention should be given to cross winds. && $$ NMZ533-251200- /O.EXT.KABQ.WI.Y.0048.000000T0000Z-181125T1200Z/ Guadalupe County- 452 PM MST Sat Nov 24 2018 ...WIND ADVISORY NOW IN EFFECT UNTIL 5 AM MST SUNDAY... * LOCATION...Guadalupe County. * WINDS...West to northwest 25 to 40 mph with gusts from 45 to over 55 mph. The strongest winds will be across the western half of the county. * TIMING...Winds will strengthen during the evening and remain gusty into the late night hours. * VISIBILITY...No widespread visibility restrictions are expected. * LOCAL IMPACTS...Travel on north to south oriented highways will be impacted. Secure trash cans, lawn furniture, and other loose or lightweight outdoor objects which may become airborne. Around 1 inch of snow accumulation is expected on the higher peaks of the Sangre de Cristo Mountains. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while travelling. Sudden gusts of wind may cause you to lose control of your vehicle. Extra attention should be given to cross winds. && $$ NMZ513>515-523-526>529-539-251200- /O.EXT.KABQ.WI.Y.0048.000000T0000Z-181125T1200Z/ Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Central Highlands- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands- Eastern Lincoln County- 452 PM MST Sat Nov 24 2018 ...WIND ADVISORY NOW IN EFFECT UNTIL 5 AM MST SUNDAY... * LOCATION...Most of the central mountain chain, adjacent Far Northeast Highlands, Northeast and Central Highlands, Raton Ridge and Johnson Mesa, and Eastern Lincoln counties. * WINDS...West to northwest 25 to 40 mph with gusts from 45 to over 55 mph. The strongest winds will be over the east slopes of the Sangre de Cristo Mountains. * TIMING...Winds will strengthen through the evening and remain gusty into the late night hours. * VISIBILITY...Below a half mile during periods of snow in the Sangre de Cristo Mountains. Otherwise, no widespread visibility restrictions are expected. * LOCAL IMPACTS...Travel on north to south oriented highways including Interstate 25 from Glorieta to Raton Pass, will be impacted. Secure trash cans, lawn furniture, and other loose or lightweight outdoor objects which may become airborne. Around 1 inch of snow accumulation is expected on the higher peaks of the Sangre de Cristo Mountains. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while travelling. Sudden gusts of wind may cause you to lose control of your vehicle. Extra attention should be given to cross winds. && $$
006 WWUS75 KABQ 250126 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 626 PM MST Sat Nov 24 2018 ...STRONG WINDS THIS EVENING AND OVERNIGHT ACROSS MUCH OF THE CENTRAL MOUNTAIN CHAIN, ADJACENT HIGHLANDS AND NORTHEAST PLAINS... NMZ530-251200- /O.EXT.KABQ.WI.Y.0049.181125T0200Z-181125T1500Z/ Union County- 626 PM MST Sat Nov 24 2018 ...WIND ADVISORY NOW IN EFFECT UNTIL 8 AM MST SUNDAY... * LOCATION...Union County. * WINDS...Shifting to north 25 to 40 mph with gusts from 45 to over 55 mph. The strongest winds will be near the Texas border. * TIMING...Winds will strengthen through the evening hours and remain gusty into mid morning Sunday. * VISIBILITY...No widespread visibility restrictions are expected. * LOCAL IMPACTS...Travel on east to west oriented highways including US Highway 87 from Clayton to Des Moines and State Highway 412 from Clayton to Gladstone, will be impacted. Secure trash cans, lawn furniture, and other loose or lightweight outdoor objects which may become airborne. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while travelling. Sudden gusts of wind may cause you to lose control of your vehicle. Extra attention should be given to cross winds. && $$ NMZ533-251200- /O.CON.KABQ.WI.Y.0048.000000T0000Z-181125T1200Z/ Guadalupe County- 626 PM MST Sat Nov 24 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST SUNDAY... * LOCATION...Guadalupe County. * WINDS...West to northwest 25 to 40 mph with gusts from 45 to over 55 mph. The strongest winds will be across the western half of the county. * TIMING...Winds will strengthen during the evening and remain gusty into the late night hours. * VISIBILITY...No widespread visibility restrictions are expected. * LOCAL IMPACTS...Travel on north to south oriented highways will be impacted. Secure trash cans, lawn furniture, and other loose or lightweight outdoor objects which may become airborne. Around 1 inch of snow accumulation is expected on the higher peaks of the Sangre de Cristo Mountains. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while travelling. Sudden gusts of wind may cause you to lose control of your vehicle. Extra attention should be given to cross winds. && $$ NMZ513>515-523-526>529-539-251200- /O.CON.KABQ.WI.Y.0048.000000T0000Z-181125T1200Z/ Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Central Highlands- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands- Eastern Lincoln County- 626 PM MST Sat Nov 24 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST SUNDAY... * LOCATION...Most of the central mountain chain, adjacent Far Northeast Highlands, Northeast and Central Highlands, Raton Ridge and Johnson Mesa, and Eastern Lincoln counties. * WINDS...West to northwest 25 to 40 mph with gusts from 45 to over 55 mph. The strongest winds will be over the east slopes of the Sangre de Cristo Mountains. * TIMING...Winds will strengthen through the evening and remain gusty into the late night hours. * VISIBILITY...Below a half mile during periods of snow in the Sangre de Cristo Mountains. Otherwise, no widespread visibility restrictions are expected. * LOCAL IMPACTS...Travel on north to south oriented highways including Interstate 25 from Glorieta to Raton Pass, will be impacted. Secure trash cans, lawn furniture, and other loose or lightweight outdoor objects which may become airborne. Around 1 inch of snow accumulation is expected on the higher peaks of the Sangre de Cristo Mountains. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while travelling. Sudden gusts of wind may cause you to lose control of your vehicle. Extra attention should be given to cross winds. && $$
814 WWUS75 KABQ 251004 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 304 AM MST Sun Nov 25 2018 ...STRONG WINDS WILL SUBSIDE ACROSS MUCH OF THE CENTRAL MOUNTAIN CHAIN AND ADJACENT HIGHLANDS EARLY THIS MORNING...BUT CONTINUE ACROSS THE EASTERN PLAINS THROUGH THIS MORNING... NMZ534>536-251900- /O.EXB.KABQ.WI.Y.0048.181125T1100Z-181125T1900Z/ Quay County-Curry County-Roosevelt County- 304 AM MST Sun Nov 25 2018 ...WIND ADVISORY IN EFFECT UNTIL NOON MST TODAY... The National Weather Service in Albuquerque has issued a Wind Advisory, which is in effect until noon MST today. * LOCATION...Quay, Curry and Roosevelt Counties. * WINDS...North 25 to 35 mph with gusts to around 50 mph. The strongest winds will be near the Texas border. * TIMING...Winds will remain strong and gusty through the late morning hours before subsiding around noon. * VISIBILITY...No widespread visibility restrictions are expected. * LOCAL IMPACTS...Travel on east to west oriented highways will be impacted the most, including Interstate 40 and U.S. Highway 60/84. Secure trash cans, lawn furniture, and other loose or lightweight outdoor objects which may become airborne. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while travelling. Sudden gusts of wind may cause you to lose control of your vehicle. Extra attention should be given to cross winds. && $$ NMZ530-251900- /O.EXT.KABQ.WI.Y.0049.000000T0000Z-181125T1900Z/ Union County- 304 AM MST Sun Nov 25 2018 ...WIND ADVISORY NOW IN EFFECT UNTIL NOON MST TODAY... * LOCATION...Union County. * WINDS...North 25 to 35 mph with gusts around 50 mph. The strongest winds will be near the Texas border. * TIMING...Winds will remain strong and gusty into late morning. * VISIBILITY...No widespread visibility restrictions are expected. * LOCAL IMPACTS...Travel on east to west oriented highways including US Highway 87 from Clayton to Des Moines and State Highway 412 from Clayton to Gladstone, will be impacted. Secure trash cans, lawn furniture, and other loose or lightweight outdoor objects which may become airborne. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while travelling. Sudden gusts of wind may cause you to lose control of your vehicle. Extra attention should be given to cross winds. && $$ NMZ533-251200- /O.CON.KABQ.WI.Y.0048.000000T0000Z-181125T1200Z/ Guadalupe County- 304 AM MST Sun Nov 25 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST EARLY THIS MORNING... * LOCATION...Guadalupe County. * WINDS...Northwest 25 to 35 mph with gusts to 50 mph. The strongest winds will be across the western half of the county. * TIMING...Winds will subside by daybreak. * VISIBILITY...No widespread visibility restrictions are expected. * LOCAL IMPACTS...Secure trash cans, lawn furniture, and other loose or lightweight outdoor objects which may become airborne.ed on the higher peaks of the Sangre de Cristo Mountains. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while travelling. Sudden gusts of wind may cause you to lose control of your vehicle. Extra attention should be given to cross winds. && $$ NMZ513>515-523-526>529-539-251200- /O.CON.KABQ.WI.Y.0048.000000T0000Z-181125T1200Z/ Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Central Highlands- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands- Eastern Lincoln County- 304 AM MST Sun Nov 25 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST EARLY THIS MORNING... * LOCATION...Most of the central mountain chain, adjacent Far Northeast Highlands, Northeast and Central Highlands, Raton Ridge and Johnson Mesa, and Eastern Lincoln County. * WINDS...West to northwest 25 to 35 mph with gusts to around 50 mph. The strongest winds will be over the east slopes of the Sangre de Cristo Mountains. * TIMING...Winds will subside by daybreak. * VISIBILITY...No widespread visibility restrictions are expected. * LOCAL IMPACTS...Travel on north to south oriented highways including Interstate 25 from Glorieta to Raton Pass, will be impacted. Secure trash cans, lawn furniture, and other loose or lightweight outdoor objects which may become airborne. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while travelling. Sudden gusts of wind may cause you to lose control of your vehicle. Extra attention should be given to cross winds. && $$
069 WWUS75 KABQ 251155 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 455 AM MST Sun Nov 25 2018 ...STRONG WINDS WILL CONTINUE ACROSS THE EASTERN PLAINS THROUGH THIS MORNING... NMZ533-251300- /O.EXP.KABQ.WI.Y.0048.000000T0000Z-181125T1200Z/ Guadalupe County- 455 AM MST Sun Nov 25 2018 ...WIND ADVISORY WILL EXPIRE AT 5 AM MST EARLY THIS MORNING... Winds have subsided across Guadalupe County well below advisory speeds, thus the wind advisory will be allowed to expire. $$ NMZ513>515-523-526>529-539-251300- /O.EXP.KABQ.WI.Y.0048.000000T0000Z-181125T1200Z/ Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Central Highlands- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands- Eastern Lincoln County- 455 AM MST Sun Nov 25 2018 ...WIND ADVISORY WILL EXPIRE AT 5 AM MST EARLY THIS MORNING... Winds have subsided below advisory speeds across portions of central and northeast New Mexico. Thus, the wind advisory will be allowed to expire. $$ NMZ534>536-251900- /O.CON.KABQ.WI.Y.0048.000000T0000Z-181125T1900Z/ Quay County-Curry County-Roosevelt County- 455 AM MST Sun Nov 25 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MST TODAY... * LOCATION...Quay, Curry and Roosevelt Counties. * WINDS...North 25 to 35 mph with gusts to around 50 mph. The strongest winds will be near the Texas border. * TIMING...Winds will remain strong and gusty through the late morning hours before subsiding around noon. * VISIBILITY...No widespread visibility restrictions are expected. * LOCAL IMPACTS...Travel on east to west oriented highways will be impacted the most, including Interstate 40 and U.S. Highway 60/84. Secure trash cans, lawn furniture, and other loose or lightweight outdoor objects which may become airborne. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while travelling. Sudden gusts of wind may cause you to lose control of your vehicle. Extra attention should be given to cross winds. && $$ NMZ530-251900- /O.CON.KABQ.WI.Y.0049.000000T0000Z-181125T1900Z/ Union County- 455 AM MST Sun Nov 25 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MST TODAY... * LOCATION...Union County. * WINDS...North 25 to 35 mph with gusts around 50 mph. The strongest winds will be near the Texas border. * TIMING...Winds will remain strong and gusty into late morning. * VISIBILITY...No widespread visibility restrictions are expected. * LOCAL IMPACTS...Travel on east to west oriented highways including US Highway 87 from Clayton to Des Moines and State Highway 412 from Clayton to Gladstone, will be impacted. Secure trash cans, lawn furniture, and other loose or lightweight outdoor objects which may become airborne. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while travelling. Sudden gusts of wind may cause you to lose control of your vehicle. Extra attention should be given to cross winds. && $$
403 WWUS75 KABQ 251843 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 1143 AM MST Sun Nov 25 2018 NMZ534>536-251945- /O.EXP.KABQ.WI.Y.0048.000000T0000Z-181125T1900Z/ Quay County-Curry County-Roosevelt County- 1143 AM MST Sun Nov 25 2018 ...WIND ADVISORY WILL EXPIRE AT NOON MST TODAY... Winds will weaken through early afternoon, so the Wind Advisory will be allowed to expire. Occasional north wind gusts up to 45 mph will continue to be possible south of I-40 until around 1 pm. $$ NMZ530-251945- /O.EXP.KABQ.WI.Y.0049.000000T0000Z-181125T1900Z/ Union County- 1143 AM MST Sun Nov 25 2018 ...WIND ADVISORY WILL EXPIRE AT NOON MST TODAY... Winds will weaken through early afternoon, so the Wind Advisory will be allowed to expire. $$ 44
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Nov 24, 2:27 AM MST, 14 minutes earlier.
Area forecast discussion, Nov 24, 2:27 AM MST, 14 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 227 AM MST Sat Nov 24 2018 .SYNOPSIS... Another quick-hitting disturbance will clip area later today and tonight. Strong winds will once again be the primary impact, especially along and east of the central mountain chain. One to 3 inch snowfall totals are generally expected for the northern mountains. Noticeably colder temperatures are expected on Sunday but sunshine will be plentiful along with diminished winds making for good travel conditions to close out the holiday weekend. A stretch of quiet and warmer weather is forecast Monday and Tuesday before a more active weather pattern takes shape late next week. A significant storm system could impact the area later Thursday into Friday. && .DISCUSSION... Potent shortwave trough dropping southeast from the Inland NW early this morning to graze northern NM tonight. Models similar showing an intense, closed 500mb low over middle Kansas by 12Z SUN. Associated lee-side cyclogenesis will be impressive to watch unfold late today. A 992mb southeast Colorado surface low modeled at 00Z SUN to quickly translate eastward along or just north the KS/OK line early tonight with a strong backdoor surge indicated into northeast NM as early as 7-8pm MST. This all spells another round of windy/very windy conditions for our area next 24-30 hours, initially impacting the high terrain and locales east of the central mountain chain today into the evening as mid-level jet max crosses NC/NE New Mexico and main Pacific cold front advances eastward - after dark for most areas. Could be localized 55+ mph gusts to lee of the Sangres this afternoon and evening. Then strong isallobaric gradient associated with backdoor segment to buffet the northeast and east- central plains early tonight but generally only for a couple of hours. As for precipitation... not much expected and even less than previous model runs, but will continue to highlight potential for a dusting to 2 inches of fresh powder for the northern high terrain. Would not be surprised to see areas of light precip develop along the incoming frontal boundary away from the high terrain but chances for measurable too low to mention. Much colder for Sunday with daytime highs 5-15 degrees below seasonal average. But ample sunshine and diminishing wind will make for a decent end to the holiday weekend. Clear and cold Sunday night. Thereafter, an uneventful pattern with day- to- day warming Monday through Wednesday. Will keep a token low chance PoP for the northern mountains Wed PM as limited moisture/weak disturbance indicated. Otherwise, focus will be on a decidedly active pattern late next week. A nice Pacific wave train anticipated across the Southwest U.S. Thursday through Monday. The first significant wave possible late Thu/Fri with another next weekend. KJ && .FIRE WEATHER... Another disturbance in northwest flow aloft and the associated cold front will approach New Mexico today and blast over the state tonight. While there will be chances for rain and snow showers mainly over the higher terrain of the north along with some minor snow accumulations over the peaks, the more significant weather will be much cooler temperatures Sunday, as well as strong winds later today, tonight and into Sunday morning. Along the central mountain chain and adjacent highlands as well as over much of the East Central Plains, west to northwest gusts of 45-55 mph will be possible this afternoon and into the early evening. Strong north winds gusting to around 45-55 mph are expected to develop over the Northeast Plains tonight and persist early Sunday morning with the back door segment of the cold front. Overall, humidities are not expected to fall below the 15 percent threshold so no widespread critical conditions are anticipated despite the wind forecast. Ventilation will be good to excellent today and over the east on Sunday. Poor rates will be widespread Monday and Tuesday. Monday and Tuesday will also see warmer and dry weather as well as less wind, although a weak disturbance on Monday may result in breezy conditions over the East Central Plains. Mid to late next week, forecast models suggest an unsettled weather pattern evolving, with potential for cooler and wetter conditions especially Friday and Saturday. && .AVIATION... 06Z TAF CYCLE Strong west to northwest winds return to much of central and northern NM late tonight/Saturday morning as an upper-level trough drops sewd into UT/CO. Wing gusts to between 25-35 kts likely for KLVS, and KTCC beginning around 15Z Saturday with gusts as high as 40 kts possible. Gusts to around 25 kts likely at KSAF during the afternoon. Winds start to diminish around sunset Saturday. 33 && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 55 19 43 16 / 10 5 0 0 Dulce........................... 50 13 43 11 / 30 20 0 0 Cuba............................ 52 19 41 17 / 10 10 0 0 Gallup.......................... 55 15 43 11 / 0 5 0 0 El Morro........................ 53 15 44 13 / 0 0 0 0 Grants.......................... 56 17 43 14 / 0 5 0 0 Quemado......................... 55 22 46 21 / 0 0 0 0 Glenwood........................ 63 31 58 30 / 0 0 0 0 Chama........................... 45 12 37 10 / 40 30 0 0 Los Alamos...................... 53 24 40 21 / 5 5 0 0 Pecos........................... 53 24 40 21 / 0 5 0 0 Cerro/Questa.................... 48 18 35 15 / 10 30 0 0 Red River....................... 40 11 29 12 / 20 30 0 0 Angel Fire...................... 43 8 34 3 / 10 20 0 0 Taos............................ 51 16 38 11 / 10 10 0 0 Mora............................ 55 19 40 16 / 5 5 0 0 Espanola........................ 58 24 45 20 / 5 5 0 0 Santa Fe........................ 53 25 40 22 / 5 5 0 0 Santa Fe Airport................ 55 23 42 20 / 0 0 0 0 Albuquerque Foothills........... 60 27 46 25 / 0 0 0 0 Albuquerque Heights............. 62 28 47 25 / 0 0 0 0 Albuquerque Valley.............. 64 26 49 23 / 0 0 0 0 Albuquerque West Mesa........... 64 27 48 23 / 0 0 0 0 Los Lunas....................... 64 25 49 20 / 0 0 0 0 Rio Rancho...................... 63 27 48 24 / 0 0 0 0 Socorro......................... 66 31 51 25 / 0 0 0 0 Sandia Park/Cedar Crest......... 53 25 40 23 / 0 0 0 0 Tijeras......................... 56 25 43 22 / 0 0 0 0 Moriarty/Estancia............... 59 19 46 17 / 0 0 0 0 Clines Corners.................. 55 23 41 21 / 0 0 0 0 Gran Quivira.................... 58 26 46 22 / 0 0 0 0 Carrizozo....................... 60 29 49 25 / 0 0 0 0 Ruidoso......................... 56 29 44 24 / 0 0 0 0 Capulin......................... 58 20 36 16 / 0 10 0 0 Raton........................... 61 21 41 15 / 0 10 0 0 Springer........................ 61 23 42 17 / 0 5 0 0 Las Vegas....................... 60 22 41 18 / 0 0 0 0 Clayton......................... 65 28 43 23 / 0 5 0 0 Roy............................. 63 26 42 21 / 0 0 0 0 Conchas......................... 69 31 49 24 / 0 0 0 0 Santa Rosa...................... 66 31 47 25 / 0 0 0 0 Tucumcari....................... 71 34 49 25 / 0 0 0 0 Clovis.......................... 67 34 47 25 / 0 0 0 0 Portales........................ 69 34 50 24 / 0 0 0 0 Fort Sumner..................... 68 32 49 24 / 0 0 0 0 Roswell......................... 72 37 53 27 / 0 0 0 0 Picacho......................... 67 34 48 26 / 0 0 0 0 Elk............................. 63 33 46 25 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... Wind Advisory from noon today to 8 PM MST this evening for the following zones... NMZ513>515-523-526>529-532>534-539. && 41
Hazardous weather outlook, Nov 23, 3:43 AM MST, 22 hours 58 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 343 AM MST Fri Nov 23 2018 NMZ501>540-241100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 343 AM MST Fri Nov 23 2018 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight Strong winds will continue to impact areas east of the central mountain chain through the morning. Gusts of 45 to 60 mph will be common, especially from the central high plains to the northeast highlands to include the I-25 corridor between Las Vegas and Raton and I-40 east of Albuquerque. Winds will gradually diminish after mid- morning but windy conditions will persist into the afternoon. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Another bout of strong northwest winds can be expected late Saturday through Sunday morning to the lee of the central mountain chain. Gusts to near 60 mph will be possible. Additionally, light snowfall accumulations are anticipated for the norther mountains but widespread travel impacts are not expected. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. 41
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 24, 4:52 PM MST | Wind Advisory | ABQ | 19 hr |
Nearby
Wind Advisories in New Mexico, 2018Every wind advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.